# SDR AALA981043

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SMALL CRACKS IN STRINGER 5R FROM FASTENER HOLES STRINGER 342, TWO CRACKS INBOARD AND OUTBOARD SIDES OF STRINGER 1.  INSTALLED DOUBLERS AT STATION 342 PER SRM 53-10-3 PAGE 40.  (M)
